# SDR CA120402001

- Difficulty date: February 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 54009498
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) POWERPLANT MESSAGE DURING CLIMB.  RETURNED TO BASE DUE TO NO MAINTENANCE AT DESTINATION.  MAINTENANCE FOUND FADEC FAULT 778 A & B FOR P2.2 INTERSTAGE BLEED VALVE. REPLACED P2.2 VALVE.
